EconPapers    
Economics at your fingertips  
 

An H -system for a revolution surface without boundary

P. Amster, P. De Nápoli and M. C. Mariani

Abstract and Applied Analysis, 2006, vol. 2006, 1-10

Abstract:

We study the existence of solutions an H -system for a revolution surface without boundary for H depending on the radius f . Under suitable conditions we prove that the existence of a solution is equivalent to the solvability of a scalar equation N ( a ) = L / 2 , where N : 𝒜 ⊂ â„ + → â„ is a function depending on H . Moreover, using the method of upper and lower solutions we prove existence results for some particular examples. In particular, applying a diagonal argument we prove the existence of unbounded surfaces with prescribed H .

Date: 2006
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2006/093163.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2006/093163.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:093163

DOI: 10.1155/AAA/2006/93163

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:093163